# SDR SWIA202053476

- Difficulty date: September 14, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 34,700 hours, 34,802 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200569
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR FS 349 IS CORRODED BETWEEN STRINGERS 25L TO 26R.  C-CHECK RO 10/18/2020.  REMOVED AND REPLACED FRAME SECTOR FS 349 BETWEEN STRINGERS 25L AND 26R, IAW CRJ 200 SRM.  REFERENCE ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
